# SDR FDEA201305181016

- Difficulty date: May 18, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 75,886 hours, 28,062 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Part number: ST12S
- Part serial: 3583
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FL 380,  RECEIVED A HYD 3 OFF LIGHT, PUMPS  WENT OFF STAYED THAT WAY UNTIL SLATS OUT, RECEIVED SLAT DISAGREE - PUT SLATS UP SLOWED TO 210 -SLATS  EXTENDED BOTH AGREE, PRESSURE CAME BACK ON 3, FLAPS 15 PRESSURE, DROPPED GEAR PRESSURE WENT TO ZERO  WITH MAINS DOWN AND LOCKED, NOSE UNSAFE, QRH ALTERNATE HANDLE UP NOSE WHEEL SAFE, PRESSURE ZERO ON 3, ON HYD SYS 2 LT PUMP TEMP OVERTEMP LIGHT FOLLOWED BY RT PUMP LIGHT OFF.  HYD SYS 2 FAULT, TEMP 110 DEGREES C PRESSURE GOOD, ALL FAULTS WENT AWAY AFTER TOUCHDOWN.  NOSE WHEEL PARTLY, HYD QTY TRANSMITTER CHECKED NORMAL, REF AMM 29-32-02-5.  NR 3 HYD SYS TESTS NORMAL, REF FIM 29-10-06.  RAN NR 3 ENGINE REF JRH. PREMATURE REMOVAL/INSTALLATION.
